# SDR AWXA200601620

- Difficulty date: September 13, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 32,901 hours, 12,663 cycles
- Engine: Iae V2500A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: S4340131004
- Part serial: 0188
- Condition: Faulty
- Location: Mlg
- Part time: 24,652 hours, 9,451 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW MADE 3 ATTEMPTS TO EXTEND THE GEAR WITH NO SUCCESS. IAW THE QRH, THE CREW PERFORMED A MANUAL GEAR EXTENSION. EXTENSION WAS SUCCESSFUL. AS A PRECAUTIONARY MEASURE, THE CREW PERFORMED A TOWER FLYBY. THE TOWER VERIFIED THAT THE GEAR WAS DOWN AND LOCKED. AN EMERGENCY WAS DECLARED AND THE PASSENGERS BRACED. THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT TAXIED TO THE GATE. MAINTENANCE WAS ABLE TO DUPLICATE THE DISCREPANCY WITH THE AIRCRAFT ON JACKS. MAINTENANCE REPLACED THE FOLLOWING COMPONENTS: VALVE, LANDING GEAR SELECTOR - TSR - 761.2 VALVE, LANDING DOOR SELECTOR - TSR - 761.2 VALVE, SAFETY - TSR - 24652.1
